# SDR G1IA20210410001

- Difficulty date: April 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N948AM
- Make and model: Beech C90A
- Aircraft serial: LJ1210
- Aircraft time: 13,116 hours, 20,817 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Part number: 1013841377
- Part serial: 2556A
- Condition: Activation Error
- Location: Cockpit - Lg
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH INTO PHKO, GEAR WAS DOWN WITH THREE GREEN LIGHTS INDICATING AND NO RED LIGHT ON THE HANDLE. AS FLAPS WERE INITIATED, GEAR WARNING HORN AND RED UNSAFE LIGHT ON GEAR HANDLE WERE ACTIVATED. ADVISED TOWER OF THE GEAR UNSAFE CONDITION AND INITIATED A GO-AROUND. CYCLED THE GEAR AND FLAPS AND ALL UNSAFE INDICATION WENT AWAY. AIRCRAFT LANDED SAFELY IN PHKO
